# SDR SWAA2020022841976

- Difficulty date: February 12, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1015-1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON TOP SURFACE OF FLOOR WEB BETWEEN BS. 1015 TO BS. 1030, BETWEEN LBL 5 TO LBL 25.  / R&R FLOOR WEB IAW SRM AND DWG.
